# SDR QMLA2022031020018

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N105VU
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0724
- Aircraft time: 6,213 hours, 18,047 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 5,966 hours, 14,244 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23-5300-EO-3820 PART 1 EC 135- FRAME 5 INSPECTION AND REPAIR.  DURING THE INSPECTION, NO CRACKS WERE FOUND. HOWEVER, WE HAD ALL THE PARTS IN HAND FOR THE REPAIR AND WHEN TALKING WITH SERVICE ENGINEERING THEY INSTRUCTED US TO CONTINUE WITH THE REPAIR.  THIS ACFT WAS OOS FOR AN EXTENDED PERIOD FOR 1000HR INSPECTION .THIS REPAIR TOOK PLACE DURING THE OOS EVENT.
